# SDR R61A201512270972

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,113 hours, 16,850 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A L2 DOOR OPEN INDICATION.  PRESSURIZATION WAS NOT LOST AND AN EMERGENCY WAS NOT DECLARED.  MAINTENANCE PLACED ON MEL IAW AMM AND ACFT IS GOOD FOR SERVICE.
